# SDR UALA2012122807445

- Difficulty date: December 28, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 43,737 hours, 16,913 cycles
- Engine: Iae V2527A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INNER TANK QTY INOPERATIVE.  NOW R2 STICK BROKEN OFF.  WILL NEED STICK REPLACE WITH TANK CREW EFS.  WILL UPDATE ERTS WHEN EFS IS KNOWN.
